# SDR 20000721SH007

- Difficulty date: June 20, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N392LG
- Make and model: Snias AS350B3
- Aircraft serial: 3252
- Aircraft time: 62 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028000
- Part serial: 96307439
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  CRSR WILL NOT SCROLL PAGES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
